advertisement
Question
Posted by: Cindy | 2012/07/09

Highly Emotional

My boyfriend stood me up on Saturday and Im so angry at him for doing that. His apologised profusely over the fone bt I cant get over it. Im avoiding him cause I dont want to regret what I will do. My behaviour is worrying me cause Im nt like this, I''ve recenty started using the pill as a form of contraception. I read that some of the side effects of the pill are depression and mood swings. Im practically forcing myself to smile Im all emotional I feel like crying. Could the pill be affecting me this way.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Why is a single incident of being stood up feeling so utterly disasterous for you ? I can see it'd be annoying and disapponting, but not so infuriating. Maybe starting the pill is, by the hormonal changes, making you more emotionally unstable and making it harder, hopefully temporarily, to handle small stresses ? Clearly, feeling so enraged and tearful all day is far more than s reasonable reaction to the actual event. Discuss this with the doc prescribing the contraceptive pill, maybe a different hormonal combination could suit you better

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Stevie | 2012/07/09

Geez...WTF next?

Dump the SOB...end of problem...

Reply to Stevie
Posted by: cybershrink | 2012/07/09

Why is a single incident of being stood up feeling so utterly disasterous for you ? I can see it'd be annoying and disapponting, but not so infuriating. Maybe starting the pill is, by the hormonal changes, making you more emotionally unstable and making it harder, hopefully temporarily, to handle small stresses ? Clearly, feeling so enraged and tearful all day is far more than s reasonable reaction to the actual event. Discuss this with the doc prescribing the contraceptive pill, maybe a different hormonal combination could suit you better

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement